| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 16.0 diopter intraocular lens (iol) was implanted in the patient's left eye (os) on (b)(6) 2018.It was later explanted on (b)(6) 2018 due to a negative dysphotopsia.The replacement lens was a zcb00 15.5 diopter lens.There was no incision enlargement, vitrectomy, or sutures used.Reportedly, the patient is doing good.No additional information was provided.Patient has bilateral implants.This report represents the left eye.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 9/10/2018.Device returned to manufacturer? yes.Device evaluation: visual inspection of the return sample shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: during the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured according to specifications.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order number.Labeling review: the directions for use (dfu) adequately provides instructions, precautions, along with warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.